Skip to main content

SU(N) skyrmions from instantons

Ioannidou, Theodora. (2000) SU(N) skyrmions from instantons. Nonlinearity, 13 (4). pp. 1217-1225. ISSN 0951-7715. (doi:10.1088/0951-7715/13/4/312) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16257)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
http://dx.doi.org/10.1088/0951-7715/13/4/312

Abstract

Atiyah and Manton (1989 Phys. Lett. B 222 438) have outlined a scheme to obtain approximations to the SU(2) skyrmions from instantons in R-4. In this paper we apply this scheme to construct, in an explicit form, approximations to static spherically symmetric SU(N) skyrmions with various baryon numbers. In particular, we show how to obtain these skyrmions from instantons using harmonic maps into complex projective spaces.

Item Type: Article
DOI/Identification number: 10.1088/0951-7715/13/4/312
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 03 Apr 2009 08:31 UTC
Last Modified: 16 Nov 2021 09:54 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/16257 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.